Volume 50, Number 4
Previous Issue Next Issue

Seyyed Majid Jafarian Amiri & Hojjat Rostami

10.4208/jms.v50n4.17.01

J. Math. Study, 50 (2017), pp. 307-313.

Preview Full PDF 359 3844 Abstract

Xiuhui Yang

10.4208/jms.v50n4.17.02

J. Math. Study, 50 (2017), pp. 314-322.

Preview Full PDF 334 4082 Abstract

Yajing Wang & Zhenkun Huang

10.4208/jms.v50n4.17.03

J. Math. Study, 50 (2017), pp. 323-338.

Preview Full PDF 410 3967 Abstract

Tsung-Ming Huang, Ren-Cang Li, Wen-Wei Lin & Linzhang Lu

10.4208/jms.v50n4.17.04

J. Math. Study, 50 (2017), pp. 339-357.

Preview Full PDF 352 3925 Abstract

Quan-Yu Dou, Ze-Yu Liao, Zeng-Qi Wang & Jun-Feng Yin

10.4208/jms.v50n4.17.05

J. Math. Study, 50 (2017), pp. 358-374.

Preview Full PDF 395 3897 Abstract

Gurucharan Singh Saluja

10.4208/jms.v50n4.17.06

J. Math. Study, 50 (2017), pp. 375-390.

Preview Full PDF 368 3770 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard